# SDR ASOA2013030403095

- Difficulty date: February 12, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 21,486 hours, 20,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 570-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT CORRODED FROM FS 621 TO 570.  REMOVED CORROSION ON RT FLOOR SUPPORT IAW SRM 51-21-06-00.  C
